MathSciNet Relay Station
MathSciNet bibliographic data
MR2600423 (2011c:11166) 11R23 (11R80 19B28)
Hara, Takashi Iwasawa theory of totally real fields for certain non-commutative $p$-extensions. J. Number Theory 130 (2010), no. 4, 1068–1097.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement